# SDR 9703599943

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN FORWARD ACCESSORY COMPARTMENT FS 69 BULKHEAD UPPER LEFT NOSE LONGITUDINAL FRAME AFT ATTACH FITTING.  REPLACED FITTING PER SRM 51-30-5.
